# SDR MALA060604

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 18,945 hours, 20,935 cycles
- Engine: Ge CT79B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7769022
- Part serial: 921111
- Condition: Malfunctioned
- Location: Lt Wing Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LT DUCT OVERTEMP ILLUMINATED AND LT BLEED CLOSED, RESET BLEED AND OVERTEMP OCCURRED AGAIN.  UNABLE TO CONTROL TEMP IN MANUAL OR AUTO.  REPLACED LT DUAL TEMP CONTROL VALVE IAW AMM 21-61-05-02 OPS CHECK GOOD.  PN 776902-2 SN ON 860514, OFF 921111.
